# SDR EIA2006116

- Difficulty date: June 15, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GR W/W TOP PRESS DECK, STA 1403.75 LBL 33.99, ONE OFF ANGLE STRAP BESIDE THE FORGING FOUND CORRODED AND CRACKED.  FABRICATED SPLICE ANGLE, REMOVED AND REPLACED SPLICE ANGLE P/N 65B13346-1 ON LT BLG W/W TOP PRESS DECK, STA 1403.75 LBL 33.99 PER B747 SRM 51-10-01 PAGE 9 AND 51-30-02.
